| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device but was unable to verify or duplicate the reported issue.After observing proper device operation through functional and performance testing the unit was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that the buttons on their device are not working.In this state defibrillation therapy may not be available to a patient if needed.There was no patient use associated with this event.